# SDR USAA920081476

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 52,607 hours, 35,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C2 -MAJOR REPAIR- VERTICAL Z-ANGLE STIFFENER CRACKED ACROSS WEB AND FLANGE IN MAIN WHEEL WELL AT BS 663 RBL 6.15 JUST FORWARD OF B-HYDRAULIC PUMP.  REPAIRED VERTICAL Z-ANGLE STIFFENER AT BS 663 RBL 6.15 IAW US AIRWAYS TYPICAL REPAIR 57-10-03B.  (S)
